Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Urinary problem, yellow stains in innerwear - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Before I see my family doctor or schedule an appt. with an urologist I wanted to get some advice first. I have been having urinary problems for quite some time. I will use the restroom before aerobic class and within 10 minutes, I can tell there is some leakage. I never have accidents (can't get to the bathroom in time) but I feel slightly damp after waking up in the mornings and since I have to wear a liner during the day there are times when there are dark yellow stains that cover the liner but does not necessarily smell of urine. I don't know which way to go.....
Doctor :   Hi,
Doctor :   May know your age , gender and occupation ?
User :   38 yrs old, female,
Doctor :   May i ask about your menstrual cycles ?
User :   Had a hysterectomy in 2006
Doctor :   ok, as it a abdominal or vaginal hysterectomy ?
Doctor :   was*
User :   abdominal
Doctor :   ok, May i know the indication for the surgery ?
User :   breakthrough bleeding and endometreosis
Doctor :   ok, do you notice any kind discharge from the vagina now ?
User :   no, not really. I started taking acidophilus a couple months ago. I should mention I also take Aldactone.
Doctor :   aldactone is a diuretic , it will increase the urine output
User :   I started the acidophilus because it seemed like I was having a discharge that was yellowish/white and dried somewhat hard. I also started cutting the aldactone in half about 2 weeks ago. My dermatologist put me on it.
Doctor :   ok, so the dark yellow stains on the wears are due to the vaginal discharge and the increased urination due to aldactone , the incontinence is due to loosened pelvic floor due to hysterectomy
Doctor :   i would ask you to completely stop aldactone and ask your dermatologist for a sustitute
User :   Surprisingly, I don't have the urge to go to the bathroom anymore than before I started the Aldactone. It's more of a leakage problem is how I would describe it. For years I could go to the bathroom first thing in the morning and not go again until evening. That still holds true except I can feel what is going on throughout the day.
Doctor :   ok, i get it
User :   I will certainly ask my dermatologist for an alternative. She put me on that because of my hormones causing my face to break out. It has been fantastic until the past couple of years.
Doctor :   ok, and you also need to go for pelvic floor exercises , which a physiotherapist can guide you
User :   Since I started the acidophilus the whitish discharge has stopped. But the yellow stains are not a discharge, just discoloration and a lot of it. Could this be tied in with the leaking?
Doctor :   yes, urea and urochrome in the urine can produce this discoloration n standing
User :   So, before I embarrass myself any further by visiting my doctor I will call the dermatologist. How long do I wait to see if the Aladactone is the sole problem before calling my doctor. I have been on Aldactone for more than 7 years.
Doctor :   it would take a minimum of 3 days to see a change after stopping aldactone
User :   Thank you so much for your help. I will start with the Aldactone and if that doesn't stop all of the problems then I will go to my doctor. Thanks Again!!
Doctor :   You are welcome
Doctor :   thanks for consulting me , kindly provide your feedback
User :   Absolutely
Doctor :   Bye for now
Doctor :   take care
User :   Good Bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor